Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Intelence and Depression?
Oct 1, 2008

I started Intelence along with Isentress back in Feb. 08 and I've been going thru a terrible depression/mental confusion and lack of concentration ever since. Though I lost my job in April and am still out of work, I just can't seem to get out of this funk. I do have a regular daily schedule, but I've never experienced so much fantasy of suicide in all my life. I'm pretty much drug experienced (HIV+ 23+ yrs.) and am resistant too most drugs now. Is this possibly a side effect of the Intelence?

Response from Dr. Henry

I have seen and heard about cases of depression that seem to be linked to raltegravir (Isentress)but I haven't seen much (isolated reports) linking depression to etravirine (Intelence). Recommend discussing with your HIV specialist and try to address the depression while continuing an effective HIV regimen (if possible) or switch off the likely offending/contributing drug of other options are available (such as Fuzeon or maraviroc). KH



Previous
Wine and Atripla
Next
Lifespan

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement